MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD LEUCOCOUNT¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD LEUCOCOUNT¿; COUNTER, DIFFERENTIAL CELL
Model Number 340523
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd leucocount¿ that there was incorrect label information.The following information was provided by the initial reporter: errors have crept into the new eifu, both in the english version and probably in all translations (at least the german one).In the manual instrument setup as well as in the measurement of the data on the calibur it is referred to that one should use the bd facscomp software.This is not correct.The bd facscomp software cannot do this, rather the bd cellquest pro software is used for this.(this is an error that was already partially present in the old technical datasheet and has probably not been improved).Page 8.To perform manual setup using bd facscomp¿ software: (must be bd cellquest pro software).Page 9.To acquire the samples using bd facscomp¿ software: (must be bd cellquest pro software).
 
Additional Manufacturer Narrative
E.4 initial reporter phone # (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated: g.1.Reporting office: (b)(6).H.6.Imdrf annex f grid: f26.H.6.Investigation summary: based on the investigation results, the reported issue of errors in the eifu for 340523 leucocount human reagent kit was confirmed.Investigation results that were performed on the indicated failure mode were the following: photos of efu 23-3434 (12) was reviewed and showed the following errors.On page 8 for running the assay on bd facs calibur flow cytometers, it states, ¿to perform manual setup using bd facscomp¿ software.¿ on page 9 for running the assay on bd facs calibur flow cytometers, it states, ¿to acquire the samples using bd facscomp¿ software.¿ the section of the eifu should state bd cellquest¿ pro software instead of bd facscomp¿ software.For the label review, the latest revision of the eifu in sap is 23-3434 (14) was reviewed.On page 8 for running the assay on bd facs calibur flow cytometers, it states, ¿to perform manual setup using bd facscomp¿ software.¿ this section still needs to be corrected from bd facscomp¿ software to bd cellquest¿ pro software in the future eifu release.On page 10 for running the assay on bd facs calibur flow cytometers, it states, ¿to acquire the samples using bd cellquest¿ pro software.¿ this section has been corrected.Bhr part # 340523 lot # 3101059 was reviewed.The product met all the manufacturing specifications prior to release.The potential cause of the errors of eifu was due to wrong software referenced for manual setup.The publications department has been notified and quality notification was initiated.This is the only complaint for eifu error.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using the bd leucocount¿ that there was incorrect label information.The following information was provided by the initial reporter: errors have crept into the new eifu, both in the english version and probably in all translations (at least the german one).In the manual instrument setup as well as in the measurement of the data on the calibur it is referred to that one should use the bd facscomp software.This is not correct.The bd facscomp software cannot do this, rather the bd cellquest pro software is used for this.(this is an error that was already partially present in the old technical datasheet and has probably not been improved).Page 8 to perform manual setup using bd facscomp¿ software: (must be bd cellquest pro software).Page 9 to acquire the samples using bd facscomp¿ software: (must be bd cellquest pro software).

Brand Name
BD LEUCOCOUNT¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17172509
Report Number2647876-2023-00051
Device Sequence Number7200982
Product Code GKZ
UDI-Device Identifier00382903405237
UDI-Public00382903405237
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK970046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Model Number340523
Device Catalogue Number340523
Device Lot Number3101059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown